# SDR SWAA2020021741389

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 32,227 hours, 19,598 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Loose
- Location: Slide Gauge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DERVICE DOOR (R-1) ESCAPE SLIDE GUAGE VIEWER WINDOW IS LOOSE. / SECURED FWD SERVICE DOOR (R1) ESCAPE SLIDE GUAGE VIEWER WINDOW REF MM 25-66-01REF SA-M 767 H24754-5.
